Advil Liqui-Gels 200mg 80ea

Advil
$13.99
For relief of occasional sleeplessness when associated with minor aches and pains. Helps you fall asleep and stay asleep. Liquid filled capsules.Active Ingredients: In Each Capsule: Diphenhydramine Hydrochloride 25 mg; Solubilized Ibuprofen Equal to 200 mg (NSAID [Nonsteroidal Anti-Inflammatory Drug]) (Presented as the Free Acid And Potassium Salt)
You have successfully subscribed!
This email has been registered